MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY, INC CODA¿ ANTERIOR CERVICAL PLATE SYSTEM; 1 LEVEL PLATE

PIONEER SURGICAL TECHNOLOGY, INC CODA¿ ANTERIOR CERVICAL PLATE SYSTEM; 1 LEVEL PLATE
Model Number 58-102201012
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
From the complainant: it was reported on an unknown date, that the surgeon reached out stating "the patient they used coda on came back today for 2 month post-op, one of her screws was backing out." he was almost positive they cam locked.And he remember seeing the cam swivel over to have both wings covering the screws on both levels" "if it backs out anymore, he may bring her back just to revise.May consider exchanging the plate itself for skyline, but he will let you know." additional information was received on 03/18/2026 that the surgeon and patient opted for a revision to be completed on (b)(6) 2026.The impacted device will be explanted and revised with a different product.
 
Additional Manufacturer Narrative
The event was evaluated and investigated with the information provided.A device evaluation was unable to be performed as a revision surgery is scheduled for (b)(6) 2026, where the sales rep indicated the device may be accessible for testing after the revision.No lot information has been provided to review the dhr for lot-related nonconformities.Further investigation activities will be performed if the device, or additional information, is provided.

Brand Name
CODA¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
1 LEVEL PLATE
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY, INC
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY, INC
375 river park circle
marquette MI 49855
Manufacturer Contact
timothy kolesar
375 river park circle
marquette, MI 49855
MDR Report Key24638829
Report Number1833824-2026-00004
Device Sequence Number10207657
Product Code KWQ
UDI-Device Identifier00840298700998
UDI-Public00840298700998
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222493
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-102201012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown